The Universal Coefticient Theorem in the Category of Fuzzy Soft Modules

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2018, Vol 14, Issue 2

Abstract

This paper begins with the basic concepts of chain comlexes of fuzzy soft modules. Later, we introduce short exact sequence of fuzzy soft modules and prove that split short exact sequence of fuzzy soft chain complex. Naturally, we want to investigate whether or not the universal coefficient theorems are satisfied in category of fuzzy soft chain complexes. However, in the proof of these theorems in the category of chain complexes, exact sequence of homology modules of chain complexes is used. Generally, sequence of fuzzy soft homology modules is not exact in fuzzy chain complexes. Therefore in this study, we construct exact sequence of fuzzy soft homology modules under some conditions. Universal coefficients theorem is proven by making use of this idea.

Authors and Affiliations

Sebuhi Abdullayev, S. A. Bayramov

Keywords

Related Articles

Composition Of Songs Using Symmetric Group

Mathematics of music and sound production brings to bear the physical and practical application of Mathematics in the field of Music. The composition of songs involves the principle of key scaling, their respective inter...

NUMERICAL SCHEME FOR BACKWARD DOUBLY STOCHASTIC DIFFERENTIAL EQUATIONS WITH TIME DELAYED COEFFICIENTS

In this paper, we present some assumptions to get the numerical scheme for backward doubly stochastic dierential delay equations (shortly-BDSDDEs), and we propose a scheme of BDSDDEs and discuss the numerical convergence...

Physics, Mechanics, Mathematics

  Dynamics features movement and stable means. Continuous Stable dynamics thus means continuous movement or motion. That is a moving object which enjoys continuous movement. For example, the electron continuous...

An infinite plate with a curvilinear hole having three poles with complex parameters

This paper covered the study of the boundary value problem for isotropic homogeneous perforated infinite elastic media. For this, we considered the problem of a thin infinite plate of specific thickness with a curvilinea...

On pseudo-slant submanifolds of nearly trans-Sasakian manifolds

This paper consist the study of pseudo-slant submanifolds of nearly trans-Sasakian manifolds. Integrability conditions of the distributions on these submanifolds are worked out. Some interesting results regarding such ma...

Download PDF file
  • EP ID EP651883
  • DOI 10.24297/jam.v14i2.7599
  • Views 200
  • Downloads 0

How To Cite

Sebuhi Abdullayev, S. A. Bayramov (2018). The Universal Coefticient Theorem in the Category of Fuzzy Soft Modules. JOURNAL OF ADVANCES IN MATHEMATICS, 14(2), 7893-7904. https://europub.co.uk/articles/-A-651883